Dymadon (1 to 4 of 4)

Order by: Relevance, Product Rating | Price: Low to High, High to Low

Dymadon Paracetamol For Babies 60ml

Dymadon Paracetamol For Babies 60ml

Dymadon Paracetamol For Babies 60ml provides gentle, effective temporary relief from pain and fever for your baby. Each pack comes with an easy-dose syringe to make it easier to give your child the exact dose. Available in orange or...

$5.95
View Details
Dymadon Paracetamol For Babies Strawberry Flavour 60ml

Dymadon Paracetamol For Babies Strawberry Flavour 60ml

Dymadon Paracetamol For Babies Strawberry Flavour

Gentle, temporary relief from the pain and fever associated with headache, earache, immunisation, toothache and the symptoms of cold and flu.

Dymadon Strawberry flavour...

$6.95
View Details
Dymadon Paracetamol For Kids 2-12 Years 200ml

Dymadon Paracetamol For Kids 2-12 Years 200ml

Dymadon Paracetamol For Kids 2-12 Years 200ml contains paracetamol and has been developed to provide gentle and effective temporary relief of your child's pain and fever.
Paracetamol can be used to temporarily relieve the pain...

$12.95
View Details
Dymadon Paracetamol For Kids 2-12 Years Strawberry Flavour 200ml

Dymadon Paracetamol For Kids 2-12 Years Strawberry Flavour 200ml

Dymadon Paracetamol For Kids 2-12 Years Strawberry Flavour

Gentle, temporary relief from the pain and fever associated with headache, earache, immunisation, toothache and the symptoms of cold and flu.

Dymadon Strawberry...

$15.95
View Details